MDJunction - People Helping People
 

Why wear a ribbon?

  "I wear this ribbon because I have sleep apnea and insomnia" (sammymarie14)

MDJunction to me

Yvonne802"For me MDJunction means I am no longer home alone all day. It means having friends who not only understand me but care for me as well. I am grateful to MDJunction for creating a world where I fit in just perfectly." (Yvonne802)

MDJunction testimonials
sassy2684 Since giving birth to my third daughter in November I no longer feel like myself. I have been diagnosed with post partum depression and panic attacks. My thoughts get the best of me and I can't cope any longer. I am married but he doesn't understand what I go through on a daily basis. I'm scared to think :-'(


Scary Day :(

Jan 25 2012
Today was a horrible day for me :( I literally feel like my panic attack has been here since this morning when I woke up. On top of that I have cried non stop over literally everything. I should be happybut feel as my mind wont let me be happy. I really just want these panic attacks to go away permanently. I have been prescribed Zoloft and once again have yet to take them due to fear. Why I fear them, the side effects maybe, but then again I know that it is all in my head when it comes to it. I have yet to talk to my doctor because I know he will say take the pills to make yourself better. Which truthfully I need to!! Yet here I sit in bed in full panic mode, nauseas, chest tight, shortness of breath, feeling like I am about to die,  and will not take the pill. I feel like a failure and that I am bringing down my family because of this. I really do want to get better and know that the pills are the best route right now but at the same time I am scared to take them.

Previous diary posts by sassy2684:
Comments (5)Add Comment
written by frog44, January 26, 2012
Sassy...i too am always afraid to take any new mere. I too have suffered from post partum and it is hell i say!! I am on zoloft myself and i encourage u to try it. It will take about 3 weeks to really know if it is helping but i will tell you that the only side effect that i had was being tired at first. It took a couple of weeks to adjust to that but that was nothing compared to how much it has helped me. Don't worry, i too have to get the guts up to take a new med! It usually takes me 1-2 weeks just sitting there staring at them before i get the guts to take them. Know you are not alone.
written by frog44, January 26, 2012
And i too used to just cry over nothing while going through post partum. ((Hugs))
written by kildare56, January 26, 2012
Our worst fears are rarely true. Please try the medicine. Please, please? We do care! smilies/cry.gif
written by sassy2684, January 26, 2012
Thank you all for the support. Tonight I will be taking my first Zoloft! I am extremely nervous and scared but feel i need the help from it.
written by frog44, January 26, 2012
If u need any support just reach out to us through a pm or a post...we care smilies/smiley.gif

Leave a comment
You must be signed in to leave a comment. Please signup if you do not have an account yet.
busy


Members who read this post also read:






Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved